Matematicki Vesnik

Vol. 63, No. 2, 2011 · Contents

H. G. Nagaraja:
$\phi$-recurrent trans-Sasakian manifolds

V. A. Chatyrko:
On Vitali sets and their unions

N. Akroune:
Sur un aspect numerique de la dimension fractale d'un attracteur chaotique

D. Rankovic:
Bifurcations of FitzHugh-Nagumo excitable systems with chemical delayed coupling

Z. Duszynski:
$\beta$-connectedness and $\Cal S$-connectedness of topological spaces

A. Bellour:
On the existence of bounded continuous solution of Hammerstein integral equation

S. Al Ghour, N. Al Khatib:
On slight homogeneous and countable dense homogeneous spaces

K. K. Azad, Shiva Mittal:
On Hausdorffness and compactness in intuitionistic fuzzy topological spaces

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 1 Feb 2011. Last modified: 10 February 2011.

© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition